MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED TRAY; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED TRAY; SHOULDER JOINT METAL PROSTHESIS
Model Number TH +0 OFFSET 3.5MM
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
On (b)(6) 2020: the first surgery for ascend flex reverse was performed.Date unknown: after the surgery, a posterior upward dislocation occurred.It was possible to perform a manual reduction, but due to the immediate postoperative dislocation, it was decided to perform the surgery.On (b)(6), 2020: the revision surgery was performed.Only the tray and the insert were replaced and the surgery was completed.The tray increased in thickness by 6 mm ((b)(4)),and the insert increased in thickness by 6 mm at a constrained type ((b)(4)).
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS ASCEND FLEX REVERSED TRAY
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10313208
Report Number3000931034-2020-00090
Device Sequence Number3209869
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/05/2024
Device Model NumberTH +0 OFFSET 3.5MM
Device Catalogue NumberDWF520
Device Lot Number1314AV
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;